RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2017, Issue 8, Pages 53–60 (Mi demr42)  

A numerical method for solving the Cauchy problem for systems of ordinary differential equations by means of a system orthogonal in the sense of Sobolev generated by the cosine system

I. I. Sharapudinovab, M. G. Magomed-Kasumovab

a Daghestan Scientific Centre of Russian Academy of Sciences, Makhachkala
b Vladikavkaz Scientific Centre of the Russian Academy of Sciences

Abstract: We consider iterative method that numerically solves Cauchy problem for systems of equations. Suggested method is based on using sobolev orthogonal system of functions, generated by cosine system $\{1, \sqrt{2}\cos(\pi k x), \; k \ge 1 \}$.

Keywords: Cauchy problem, numerical method, Sobolev inner product, system of differential equations

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00486a


DOI: https://doi.org/10.31029/demr.8.6

Full text: PDF file (647 kB)
Full text: http://mathreports.ru/.../a-numerical-method-for-solving-the-cauchy-problem-for-systems-of-ordinary-differential-equations-by-
References: PDF file   HTML file

UDC: 519.622
Received: 14.11.2017
Revised: 25.12.2017
Accepted:26.12.2017

Citation: I. I. Sharapudinov, M. G. Magomed-Kasumov, “A numerical method for solving the Cauchy problem for systems of ordinary differential equations by means of a system orthogonal in the sense of Sobolev generated by the cosine system”, Daghestan Electronic Mathematical Reports, 2017, no. 8, 53–60

Citation in format AMSBIB
\Bibitem{ShaMag17}
\by I.~I.~Sharapudinov, M.~G.~Magomed-Kasumov
\paper A numerical method for solving the Cauchy problem for systems of ordinary differential equations by means of a system orthogonal in the sense of Sobolev generated by the cosine system
\jour Daghestan Electronic Mathematical Reports
\yr 2017
\issue 8
\pages 53--60
\mathnet{http://mi.mathnet.ru/demr42}
\crossref{https://doi.org/10.31029/demr.8.6}


Linking options:
  • http://mi.mathnet.ru/eng/demr42
  • http://mi.mathnet.ru/eng/demr/y2017/i8/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:90
    Full text:27
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019